How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 2779
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now

I have had skin irritation for over a year now and my skin

Customer Question

I have had skin irritation for over a year now and my skin is slowly getting more lined on the sides of my cheeks. I moisturise and then the moisturiser flakes off like a glue substance. My neck is also irritated and I have burning sensations. Am I having an allergic reaction to something? The doctor has given me eurax cream which doesn't seem to be doing anything. Any suggestions?
Submitted: 10 months ago.
Category: Dermatology
Expert:  Shantal-Mod replied 9 months ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  Dr. Phil, MD replied 9 months ago.

Do you have a picture?

Customer: replied 9 months ago.
No, but my skin is now peeling.
Expert:  Dr. Phil, MD replied 9 months ago.

can you get a picture?

Expert:  Dr. Phil, MD replied 9 months ago.

just click send to reply